Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 40, Number 12

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 40, Number 12 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 40, Number 12 (1934)
Bull. Amer. Math. Soc. 40 (1934)
More Information
Full-text PDF Free Access     Request Permissions
An arithmetical property of recurring series of the second order
Morgan Ward.
Bull. Amer. Math. Soc. 40 (1934), 825-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562981
Construction of a groupless and headless triad system on 31 elements
H. S. White.
Bull. Amer. Math. Soc. 40 (1934), 829-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562982
On the enumeration of magic cubes
D. N. Lehmer.
Bull. Amer. Math. Soc. 40 (1934), 833-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562983
Extension of range of functions
E. J. McShane.
Bull. Amer. Math. Soc. 40 (1934), 837-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562984
The principal matrices of a Riemann matrix
A. A. Albert.
Bull. Amer. Math. Soc. 40 (1934), 843-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562985
Transfinite subgroup series
Garrett Birkhoff.
Bull. Amer. Math. Soc. 40 (1934), 847-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562986
Loci of $m$-spaces joining corresponding points of $m+1$ projectively related $n$-spaces in $r$-space
B. C. Wong.
Bull. Amer. Math. Soc. 40 (1934), 850-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562987
A note on units in super-cyclic fields
H. S. Vandiver.
Bull. Amer. Math. Soc. 40 (1934), 855-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562988
A problem in arrangements
M. H. Martin.
Bull. Amer. Math. Soc. 40 (1934), 859-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562989
Criteria for the irreducibility of polynomials
Louis Weisner.
Bull. Amer. Math. Soc. 40 (1934), 864-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562990
On an expansion of the remainder in the Gaussian quadrature formula
J. V. Uspensky.
Bull. Amer. Math. Soc. 40 (1934), 871-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562991
On the theory of residues of polygenic functions
V. C. Poor.
Bull. Amer. Math. Soc. 40 (1934), 877-883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562992
Note on a Mersenne number
R. E. Powers.
Bull. Amer. Math. Soc. 40 (1934), 883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562993
Classes of maximum numbers associated with certain symmetric equations in $n$ reciprocals
Norma Stelford and H. A. Simmons.
Bull. Amer. Math. Soc. 40 (1934), 884-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562994
Errata
Bull. Amer. Math. Soc. 40 (1934), 894
More Information
Full-text PDF Free Access     Request Permissions
Implicit functions of almost periodic functions
R. H. Cameron.
Bull. Amer. Math. Soc. 40 (1934), 895-904
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562996
On a lemma of Fejér
Lincoln La Paz.
Bull. Amer. Math. Soc. 40 (1934), 904-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562997
On approximation to an analytic function by polynomials
O. J. Farrell.
Bull. Amer. Math. Soc. 40 (1934), 908-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562998
Note on a simple type of algebra in which the cancellation law of addition does not hold
H. S. Vandiver.
Bull. Amer. Math. Soc. 40 (1934), 914-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562999